# SDR NSVA20070043

- Difficulty date: February 20, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 34,388 hours, 37,440 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT IDLE STOP LIGHT DOES NOT GO OFF AFTER GEAR RETRACTION.  TAKES 40 SEC FOR IT TO GO OFF AFTER GEAR ARE FULLY RETRACTED CAN NOT BE DUPLICATED IN ANY OTHER PHASE OF FLIGHT OR GROUND.  REF FLT FORM 119905.  FOUND STRAY GROUND BETWEEN RT MLG DOWNLOCK CONNECTOR PIN N AND PIN Y ON CONNECTOR 132 VP PZ.  REPAIRED WIRE IN MLG WELL AREA REF SAAB MM 76-10-00 AND 32-30-00, OPS CHECK GOOD.
